I took this medication for about a month and started noticing that i have lost my sense of taste, I am weak and tired and the time, and i have painful urination.. I stopped taking it a week ago, but all the symtoms are still there.
All I know is that I took the pill for 86 days along with a medicated nail polish for toenail fungus. What I understood from the doctor is that the pills would continue to work for another six months without taking any more of them. I had blood tests every six weeks to make sure there were no severe side effects, a potential problem with this pill. I was without symptoms, unlike you, for the entire time.
Good luck to you.
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 1 answer
Posted 10 Oct 2010 • 1 answer
Posted 8 Nov 2012 • 2 answers
Onychomycosis -- Toenail - Is it safe for us try to conceive while my husband is taking terbinafine?
Posted 26 Apr 2013 • 1 answer
How common is tongue discoloration on terbinafine? Is there any way to prevent it, and is it likely?
Posted 24 Nov 2016 • 0 answers